# SDR ASAA12711329

- Difficulty date: February 22, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 38,791 hours, 17,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 274-294
- Component: Stiffner
- Component part number: 141A5410U3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN, FLOOR SUPPORT UPPER FLANGE HAS TWO CRACKS AROUND FASTENER'S HOLES BL 0 BS 274 - 294.  CRACK VERIFIED IAW NDT PT6 51-00-00.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
